Singular integral operators with non-Carleman shift
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1980), pp. 22-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_3_a5,
author = {A. G. Myasnikov and L. I. Sazonov},
title = {Singular integral operators with {non-Carleman} shift},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {22--31},
year = {1980},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_3_a5/}
}
A. G. Myasnikov; L. I. Sazonov. Singular integral operators with non-Carleman shift. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1980), pp. 22-31. http://geodesic.mathdoc.fr/item/IVM_1980_3_a5/